# SDR DALA2023030901746

- Difficulty date: March 4, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 9,989 hours, 4,648 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER STEP 5 OF AMDS 2820-01281-06A, FUEL TUBE PART NUMBER C01633369-001 IS DAMAGED WITH A GOUGE AT THE COLLAR. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 056-0001:2820-01281-06A/001 00056 INSTALLED NEW FUEL PIPE PER AMDS 2820-01281-06A STEP 13. (LP# 2655640)
